# SDR IPXA11567212

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 11,791 hours, 8,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING INBD FLAP OTBD LOWER SURFACE PUNCTURED AND HAS AREA OF BARE METAL.  REPAIRED IAW SRM 51-70-10, FIG 203, REPAIR 2.  CLASSIFIED AS A MAJOR REPAIR.
